# SDR IPXA2023060193354

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 83,370 hours, 16,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR NOT CLOSING. DEFERRED AS PER MEL 52-10-1-2-0-1. PLACARD INSTALLED. C/W DMP 52-10-1-2-0-1.   PERFORMED OP CK OF L1 DOOR INSIDE AND OUTSIDE SWITCHES PER MM 52-10-01-700-801. DOOR OPERATES NORMAL. THIS CLEARS M809116. PLACARD REMOVED, DMP REVERSED.
